# SDR ASAA2025092061008

- Difficulty date: September 20, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 47,717 hours, 15,038 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT R1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. PERFORMED GALLEY SERVICE DOOR SYSTEM TEST. R1 DOOR CLOSE FORCE IS WELL ABOVE 600 IN-LBS AND IS OUT OF LIMITS. REF AMM 52-41-00. FOUND R1 DOOR OUT OF RIG, ADJUSTED R1 DOOR REF AMM 52-41-00, AND PERFORMED DOOR SYSTEM TEST REF AMM 52-41-00, OPS CHECK GOOD.
